# SDR SIMA201910310001

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 36,953 hours, 32,848 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: O-Ring
- Condition: Leaking
- Location: Bleed Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BLEED 1 LEAK INFLIGHT-C/A-REMOVED AND REPLACED BLEED JOINT 29 O-RINGS IAW ETN EM-36-064.
